# SDR HALA20250226072

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N217HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08578
- Aircraft time: 18,492 hours, 4,018 cycles
- Engine: Iae PW1133GAJM
- Engine time: 11,112 hours, 4,671 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Sensor
- Condition: Faulted
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND OIL PRESSURE DIFFERENTIAL SENSOR BAD PER TASKCARD 321-730000-WI-1 W/O 335093 FIN- 4077KS. REMOVED AND REPLACED OIL PRESSURE DIFFERENTIAL SENSOR PER AMM 79-33-23. OPS AND SECURITY CHECK GOD. BITE AND LEAK CHECK GOOD.
